Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
beatback22

Im searching for a different alternative to treat my pigmentations.

Recommended Posts

Im currently using Retrinal 0.05% for my pigments and scars. Only problem is it contains Vitamin A, which is a big NO-NO while on accutane. It elevated all my cratered scars, and helped fade my brown spots. The scars are still noticeable, as well as these darn browns spots, which i still have a ton of. I'm thinking about going back to my old regimen, the Obagi treatment, but it might be too harsh for my skin, since accutane gives ur skin alot of stress.

I would appreciate any advice.....so can u help a brother out???

Share this post


Link to post
Share on other sites
Im currently using Retrinal 0.05% for my pigments and scars. Only problem is it contains Vitamin A, which is a big NO-NO while on accutane. It elevated all my cratered scars, and helped fade my brown spots. The scars are still noticeable, as well as these darn browns spots, which i still have a ton of. I'm thinking about going back to my old regimen, the Obagi treatment, but it might be too harsh for my skin, since accutane gives ur skin alot of stress.

I would appreciate any advice.....so can u help a brother out???

I am going to use Tri-Luma Cream to fade the brown spots I have. It is a prescription med, but unfortunately not covered by insurance (considered cosmetic).

You would have to wait until after you course to start using it.

Share this post


Link to post
Share on other sites

From I have read, they say it is not a good idea to use any sort of topicals aside from moisturizer on your skin while on Accutane. Just be patient. Once you are off you can correct the red marks and such. My only reccomendation would be to drink lots of water for now. Your skin thins and is depleted of sebum/oil which make sit susceptible for scarring in instances where it normally would not.

Share this post


Link to post
Share on other sites
Im currently using Retrinal 0.05% for my pigments and scars. Only problem is it contains Vitamin A, which is a big NO-NO while on accutane. It elevated all my cratered scars, and helped fade my brown spots. The scars are still noticeable, as well as these darn browns spots, which i still have a ton of. I'm thinking about going back to my old regimen, the Obagi treatment, but it might be too harsh for my skin, since accutane gives ur skin alot of stress.

I would appreciate any advice.....so can u help a brother out???

I am going to use Tri-Luma Cream to fade the brown spots I have. It is a prescription med, but unfortunately not covered by insurance (considered cosmetic).

You would have to wait until after you course to start using it.

Too bad....i was hoping u can use it during the tane course. I was thinking about going through ACV, but i dont think that would be a good idea.

I was wondering how the cream worked out for you? I might consider trying it after the course.

From I have read, they say it is not a good idea to use any sort of topicals aside from moisturizer on your skin while on Accutane. Just be patient. Once you are off you can correct the red marks and such. My only reccomendation would be to drink lots of water for now. Your skin thins and is depleted of sebum/oil which make sit susceptible for scarring in instances where it normally would not.

Ok....thanks for the advice. I have a bunch of rolling scars on both sides of my cheeks. no icepics or boxed scars, and my pores are normal. Just the pigmentations after all the lesions faded away....i'm just going to take my time and wait it out.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×